Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Editorial Board: Aldroubi, Akram / Anker, Jean-Philippe / Aouadi, Saloua / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Baraket, Sami / Ben Abdelghani, Leila / Begehr, Heinrich / Beznea, Lucian / Bezzarga, Mounir / Bonami, Aline / Demailly, Jean-Pierre / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jarboui, Noomen / Jouini, Elyes / Karoui, Abderrazek / Kamoun, Lotfi / Kobayashi, Toshiyuki / Maday, Yvon / Marzougui, Habib / Mili, Maher / Mustapha, Sami / Ovsienko, Valentin / Peigné, Marc / Pouzet, Maurice / Radulescu, Vicentiu / Schwartz, Lionel / Sifi, Mohamed / Zaag, Hatem / Zarati, Said

4 Issues per year


CiteScore 2017: 1.29

SCImago Journal Rank (SJR) 2017: 0.177
Source Normalized Impact per Paper (SNIP) 2017: 0.409

Mathematical Citation Quotient (MCQ) 2016: 0.28

Online
ISSN
1869-6090
See all formats and pricing
More options …

The interplay between the CR “flatness condition” and existence results for the prescribed Webster scalar curvature

Moncef Riahi / Najoua Gamara
Published Online: 2012-08-01 | DOI: https://doi.org/10.1515/apam-2012-0007

Abstract.

In this paper, we obtain existence result for prescribed curvature satisfying a CR “flatness condition” by using topological methods results: the theory of critical points at infinity.

Keywords: Webster scalar curvature; critical point at infinity; gradient flow; Morse index; topological methods

About the article

Received: 2011-12-01

Revised: 2012-06-01

Accepted: 2012-06-01

Published Online: 2012-08-01

Published in Print: 2012-08-01


Citation Information: Advances in Pure and Applied Mathematics, Volume 3, Issue 3, Pages 281–291, ISSN (Online) 1869-6090, ISSN (Print) 1867-1152, DOI: https://doi.org/10.1515/apam-2012-0007.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Moncef Riahi and Najoua Gamara
Arabian Journal of Mathematics, 2013, Volume 2, Number 4, Page 381

Comments (0)

Please log in or register to comment.
Log in